# SDR VNAA2021022099912

- Difficulty date: February 20, 2021
- Submitted: February 20, 2021
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 42,660 hours, 32,837 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670121378
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B FIXED LE RIB CRACKED.  REMOVED AND REPLACED.
